MURAL - Maynooth University Research Archive Library



    Items where Author is "King, Christopher K."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 3.

    Article

    King, Christopher K. and Griggs, Wynita M. and Shorten, Robert N. (2011) A Kalman-Yakubovich-Popov-type lemma for systems with certain state-dependent constraints. Automatica, 47 (9). pp. 2107-2111. ISSN 0005-1098

    Griggs, Wynita M. and King, Christopher K. and Shorten, Robert N. and Mason, Oliver and Wulff, Kai (2010) Quadratic Lyapunov Functions for Systems with State-Dependent Switching. Linear Algebra and its Applications, 333 (1). pp. 52-63. ISSN 0024-3795

    Griggs, Wynita M. and King, Christopher K. and Shorten, Robert N. and Mason, Oliver and Wulff, Kai (2009) A Geometrical Treatment for Obtaining Necessary and Sufficient Conditions for Joint Quadratic Lyapunov Function Existence for State-Dependent, Switched Systems: A Two-Dimensional Case. Control and Automation, 2009. MED '09. 17th Mediterranean Conference on . ISBN 978-1-4244-4684-1 . pp. 1337-1342.

    This list was generated on Sun Jul 21 23:30:03 2024 UTC.